My husband had a dry cough for about two months, and then decided to quit smoking last August. The cough did not clear up. The doctor took an x-ray said it was normal. After a couple more months the cough became pleghmy like and he spits up easily after coughing. It is a white sticky mucuous, sort of stringy. The doctor put him on Spiriva, which made him lose his breath easily. He has been using Flovent HFA110MCG INH 12GM 2 puffs per day since 4-20-2010. It has helped cut down on the coughing and pleghm, but he quit using it a few days ago because it was affecting his vocal cords. Now he is coughing and spitting up the mucousy stuff, and sounds wheezy in the head at night. I am very worried, that the doctor has not ordered more tests. What should I do? He is not very worried, but I am very worried. Any help would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.